On von Neumann regular rings - II.

R. Yue Chi Ming

Mathematica Scandinavica (1976)

  • Volume: 39, page 167-170
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Ming, R. Yue Chi. "On von Neumann regular rings - II.." Mathematica Scandinavica 39 (1976): 167-170. <http://eudml.org/doc/166493>.

author = {Ming, R. Yue Chi},
journal = {Mathematica Scandinavica},
pages = {167-170},
title = {On von Neumann regular rings - II.},
url = {http://eudml.org/doc/166493},
volume = {39},
year = {1976},

AU - Ming, R. Yue Chi
TI - On von Neumann regular rings - II.
JO - Mathematica Scandinavica
PY - 1976
VL - 39
SP - 167
EP - 170
UR - http://eudml.org/doc/166493
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.